# SDR FDEA202510021875

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 37,812 hours, 21,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERG. EXIT FWD DOWN SPOT LIGHT WILL NOT  ILLUMINATE.     SERVICED R1 DOOR EMERGANCY LIGHT. OK FOR SERVICE
